# SDR UIEA9938

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 433
- Part time: 75,003 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN BS 433 BETWEEN STR 46L, 47L.  DENT AT BS 520 STR 44L, 47L.  INSTALLED DOUBLER PER BOEING TELEX TLS BKK 99-0077RE, 0071TE, 0053TE, 0057RE.  8130-3 ISSUED.  (X)
